# SDR NWAA080065515

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Aircraft time: 70,805 hours, 29,182 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS AT GATE PRIOR TO BOARDING, THERE WAS AN ONBOARD FIRE IN LAV 3L.  PILOT AND FIRST OFFICER HAD ALL OTHER CREW MEMBERS EVACUATE AIRCRAFT.  2 HALON FIRE BOTTLES WERE USED TO EXTINGUISH FIRE.  FIRE AND RESCUE WAS CALLED WHEN SMOKE/FIRE WAS FIRST NOTICED.  MAINTENANCE REMOVED AND REPLACED FILL SENSOR AND 2 CIRCUIT BREAKERS.  OPERATION AND LEAK CHECK GOOD, OK FOR SERVICE JOB COMPLETE.
